# SDR IXXA0500187S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT WING OUTBOARD FLAP INBOARD EDGE AT STATION XW 129 TRAILING EDGE SUPPORT ANGLE CRACKED.  REMOVED FASTENERS, AND DAMAGED SUPPORT ANGLE.  FABRICATED NEW SUPPORT ANGLE.  LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW SUPPORT ANGLE AND FASTENERS IAW DC8 SRM 51-1-8, 51-7-1, AND 51-1-20D.
